Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.

An application of algebraic topology: Kron’s method of tearing
J. Paul Roth.
Quart. Appl. Math. 17 (1959), 1-24
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104337
Thermal instability of viscous fluids
Chia-Shun Yih.
Quart. Appl. Math. 17 (1959), 25-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107444
The conservation equations for independent coexistent continua and for multicomponent reacting gas mixtures
W. Nachbar, F. Williams and S. S. Penner.
Quart. Appl. Math. 17 (1959), 43-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102982
A modification of Prager’s hardening rule
Hans Ziegler.
Quart. Appl. Math. 17 (1959), 55-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 104405
The effect of left turns on the capacity of a traffic intersection.
Gordon F. Newell.
Quart. Appl. Math. 17 (1959), 67-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 103121
The thickness of cylindrical shocks and the PLK method
H. C. Levey.
Quart. Appl. Math. 17 (1959), 77-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 105980
Solution of non-linear equations
André N. Gleyzal.
Quart. Appl. Math. 17 (1959), 95-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102916
On convergent perturbation expansions
Richard Bellman and Tomlinson Fort.
Quart. Appl. Math. 17 (1959), 96-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102632
The numerical solution of an infinite set of linear simultaneous equations
B. Noble.
Quart. Appl. Math. 17 (1959), 98-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 102909
On simple subharmonics
C. S. Hsu.
Quart. Appl. Math. 17 (1959), 102-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 101938
Correction to my paper: On the damped oscillations equation with variable coefficients
E. V. Laitone.
Quart. Appl. Math. 17 (1959), 105-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99972

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website